Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On immersions of $ k$-manifolds in $ (2k-1)$-manifolds


Authors: B. H. Li and F. P. Peterson
Journal: Proc. Amer. Math. Soc. 83 (1981), 159-162
MSC: Primary 57R40; Secondary 57R20
MathSciNet review: 620004
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ f:{M^k} \to {N^{2k - 1}}$. We prove that $ f$ is homotopic to an immersion.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57R40, 57R20

Retrieve articles in all journals with MSC: 57R40, 57R20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1981-0620004-1
Keywords: Immersions, manifolds
Article copyright: © Copyright 1981 American Mathematical Society